# SDR YENA2020020430124

- Difficulty date: January 30, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N955JB
- Make and model: Airbus A321-231
- Aircraft serial: 6757
- Aircraft time: 18,124 hours, 5,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 803288
- Condition: Failed
- Location: Emergency Lights
- Part time: 9,807 hours, 3,179 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 352, MCO-BOS. EPSU BATTERY (14WL) FAILED CAP CHECK; R & R EPSU (14WL) IAW AMM 33-51-38, BIT CHECK GOOD
